# SDR DALA2023111309303

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB AFT CARGO COMPARTMENT STA Y 960 TO STA Y 986 C2. SUMMARY OF NRC 00040: CORROSION LEVEL 2. DOOR JAMB AFT CARGO COMPARTMENT STA Y 960 TO STA Y 986 C2 WAS REPLACED AND INSTALLED PER B717-200 SRM 53-20-15-2R PROCEDURE 7, 51-41-02-0G, AND 51-41-05-0G. (LP #0058644)
